Raj Narayan Dhara, Ph.D.

Publications

1. R. N. Dhara, K. Rutkowski, K. Szulc, Numerical methods for solving the linearized model of a hinged-free reduced plate arising in flow structure interactions, Accepted in Conference proceedings IEEE, 28th International Conference on Methods and Models in Automation and Robotics (MMAR), Międzyzdroje, Poland, 2024.

2. E. Bednarczuk, R. N. Dhara, K. Rutkowski, Dynamical system related to primal-dual splitting projection
methods, J. Dynam. Differential Equations, 35 (2023), 3433-3458.

3. J. Benedikt, V. Bobkov, R. N. Dhara, P. Girg, Nonradiality of second eigenfunctions of the fractional
Laplacian in a ball, Proc. Amer. Math. Soc., 150(12) (2022), 5335-5348.

4. G. Bruell, R. N. Dhara, Waves of maximal height for a class of nonlocal equations with homogeneous
symbols, Indiana Univ. Math. J., 70(2) (2021) 711-742.

Preprints:
1. J. Benedikt, V. Bobkov, R. N. Dhara, P. Girg, Nonuniqueness for fractional parabolic equations with
sublinear power-type nonlinearity, arXiv:2302.06363. (Submitted.)
2. R.N. Dhara, Large solutions of degenerate and/or singular quasilinear elliptic equations in a ball,
arXiv:2206.06707. (Submitted.)
3. R.N. Dhara, Existence of solutions of degenerate semilinear elliptic boundary value problems, arxiv:2112.06014.
(Submitted.)